MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Walgreens; ROLLATOR, KNOCK DOWN, WGNS

MEDLINE INDUSTRIES, LP Walgreens; ROLLATOR, KNOCK DOWN, WGNS
Model Number 490530
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 11/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the left back wheel was loose and the end user lost her balance resulting in a fall that caused a fracture to the right humorous and required surgical intervention.
 
Additional Manufacturer Narrative
It was reported by the end users spouse that the left back wheel was loose and the end user lost her balance resulting in a fall that caused a fracture to the right humorous and required surgical intervention.According to the spouse, his wife was walking outside and when she was just 3 steps outside the door he saw her falling into a brick wall.According to the spouse an ambulance was called and transported the end user to the hospital.The end user underwent a full assessment with x-rays and computed tomography (ct) scan and was found to have a fractured right humorous.The end user had surgery on (b)(6) 2021 to repair the injury and is being transferred to a rehab facility for strength training.The spouse reported that he returned the device to the retail store for a replacement and the device is not available to return for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.

Brand Name
Walgreens
Common Device Name
ROLLATOR, KNOCK DOWN, WGNS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key13101122
Report Number1417592-2021-00231
Device Sequence Number17290470
Product Code ITJ
UDI-Device Identifier00311917203065
UDI-Public00311917203065
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number490530
Device Catalogue NumberWRX490530
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2021
Initial Report FDA Received Date12/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight77 KG